Suppose given a Hamiltonian and holomorphic action of G= U(2) on a compact Kähler manifold M, with nowhere vanishing moment map. Given an integral coadjoint orbit O for G, under transversality assumptions we shall consider two naturally associated ‘conic’ reductions. One, which will be denoted M¯OG, is taken with respect to the action of G and the cone over O; another, which will be denoted M¯νT, is taken with respect to the action of the standard maximal torus T⩽ G and the ray R+ıν along which the cone over O intersects the positive Weyl chamber. These two reductions share a common ‘divisor’, which may be viewed heuristically as bridging between their structures. This point of view motivates studying the (rather different) ways in which the two reductions relate to the the latter divisor. In this paper we provide some indications in this direction. Furthermore, we give explicit transversality criteria for a large class of such actions in the projective setting, as well as a description of corresponding reductions as weighted projective varieties, depending on combinatorial data associated to the action and the orbit.

Paoletti, R. (2023). Conic reductions for Hamiltonian actions of U(2) and its maximal torus. RENDICONTI DEL CIRCOLO MATEMATICO DI PALERMO, 72(4), 2515-2563 [10.1007/s12215-022-00764-5].

Conic reductions for Hamiltonian actions of U(2) and its maximal torus

Paoletti, R
2023

Abstract

Suppose given a Hamiltonian and holomorphic action of G= U(2) on a compact Kähler manifold M, with nowhere vanishing moment map. Given an integral coadjoint orbit O for G, under transversality assumptions we shall consider two naturally associated ‘conic’ reductions. One, which will be denoted M¯OG, is taken with respect to the action of G and the cone over O; another, which will be denoted M¯νT, is taken with respect to the action of the standard maximal torus T⩽ G and the ray R+ıν along which the cone over O intersects the positive Weyl chamber. These two reductions share a common ‘divisor’, which may be viewed heuristically as bridging between their structures. This point of view motivates studying the (rather different) ways in which the two reductions relate to the the latter divisor. In this paper we provide some indications in this direction. Furthermore, we give explicit transversality criteria for a large class of such actions in the projective setting, as well as a description of corresponding reductions as weighted projective varieties, depending on combinatorial data associated to the action and the orbit.
Articolo in rivista - Articolo scientifico
Coadjoint orbit; Contact lift; Holomorphic Hamiltonian action; Irreducible representation; Linearization; Maximal torus; Moment map; Symplectic divisor; Symplectic reduction; Unit circle bundle; Unitary group;
English
8-set-2022
2023
72
4
2515
2563
none
Paoletti, R. (2023). Conic reductions for Hamiltonian actions of U(2) and its maximal torus. RENDICONTI DEL CIRCOLO MATEMATICO DI PALERMO, 72(4), 2515-2563 [10.1007/s12215-022-00764-5].
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10281/394931
Citazioni
  • Scopus 0
  • ???jsp.display-item.citation.isi??? 0
Social impact